Should Doctor Have Known

I took Bextra for 4 months before it was pulled from the market. In the last few weeks while I was still taking it, I began suffering from blisters in my mouth and nose, swollen eyelids, and red splotches on my skin. My doctor thought it was allergy-related and told me to take Benadryl, but said nothing about Bextra. Now I read that Bextra can cause some severe skin problems that could even be fatal. Can I collect damages from the manufacturer? What is my doctor’s responsibility?

Read More….

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: